# SDR TWAA0003013

- Difficulty date: February 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 608 - 612
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, NECESSARY TO REPAIR HOLE DAMAGE IN FUSELAGE AT APPORX STA 608 TO 612, LONGERON 28L TO 28R.  COMPLIED WITH ARA 16532.
